Transmitting in the n-dimensional cube

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Motivated by a certain communication problem we show that for any integer n and for any sequence (a1,...,ak) of k = ⌈ n 2⌉ binary vectors of length n, there is a binary vector z of length n whose Hamming distance from ai is strictly bigger than k-i for all 1 ≤ i ≤ k.

Original languageEnglish (US)
Pages (from-to)9-11
Number of pages3
JournalDiscrete Applied Mathematics
Volume37-38
Issue numberC
DOIs
StatePublished - Jul 15 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Transmitting in the n-dimensional cube'. Together they form a unique fingerprint.

  • Cite this